x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -
puritysourcelabsdomestic-supply
napsgeargenezapharmateuticals
Sarms for SaleNeed To Build Muscle INC.

Shutdown from hell on Andarine


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about Shutdown from hell on Andarine within the Anabolic Steroids category.

Excerpt: So, first post here. Not an native English speaker so bear with me. I decided to give Andarine (s4) a try to tighten up prior to summer. Having read that only a light pct was needed due to the nature of s4 I felt pretty safe, except for the ocular sides of course. Two months in, at the very end of my planned cycle I totally crashed, no libido, no erection and no energy. Felt like a girl to be honest. People whom I met even noticed the difference and asked me what happen, "Your face, you

Read more or register here to join the discussion below...

Results 1 to 8 of 8
  1. #1

    Shutdown from hell on Andarine

    So, first post here. Not an native English speaker so bear with me.

    I decided to give Andarine (s4) a try to tighten up prior to summer. Having read that only a light pct was needed due to the nature of s4 I felt pretty safe, except for the ocular sides of course.

    Two months in, at the very end of my planned cycle I totally crashed, no libido, no erection and no energy. Felt like a girl to be honest. People whom I met even noticed the difference and asked me what happen, "Your face, you look so small".

    Seriously, I've previously done 12 months of T, with a easier recovery than this. I kinda panicked and shot some hcg, didn't help much, nolvaldex did make it better for a while, but after one month on it I ran out and went back to 0 libido again.

    Any idea wtf happened? As it's suppose to be not that suppressive? The supplier was Uniquech so I'm quite sure it was s4. Could it have been buildup of estrogen? Not planning on touching it again, just really curious about the causes of this crash.

    Any input is highly appreciated!

  2. #2
    istrator Big Rick Rock's Avatar
    Join Date
    Mar 2000
    Location
    New York, New Yawrk!
    Posts
    12,490
    Rep Power
    1000

    Re: Shutdown from hell on Andarine

    From what guys are saying all over the forums, it seems like some suppliers are adding the much cheaper prohormones to their products. Using steroids or prohormones instead of the more expensive SARMS gives these guys profits. Not just that but real legit made SARMS are hard to find, as only a couple of places in China can even really make it at all. Most SARMS places don't even know what they are getting. A very sad situation bro.
    Fighting solves everything !


    -"The consciousness of self is the greatest hindrance to the proper execution of all physical action."
    -"To beat a martial artist that's been training for 15 years, all you need to do is box and wrestle for 1 year, and he's yours."
    -"Boards don't hit back"
    -"Circumstances hell! I make circumstances!"
    -Bruce Lee

  3. #3
    HEAD MODERATOR stevesmi's Avatar
    Join Date
    Dec 2009
    Posts
    42,021
    Rep Power
    122785

    Re: Shutdown from hell on Andarine

    you ran a pro hormones instead, which was labelled as andarine S4

    make sure in the future you buy your sarm's from reputable place. the only one that actually was independently tested as being legit was sarms1
    Now taking clients for 1 on 1 consults
    Looking for a steroid source? click> https://www.evolutionary.org/forums/...iii-59858.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <authorized supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale


  4. #4
    Muscle Pimp muskate's Avatar
    Join Date
    Apr 2016
    Posts
    9,408
    Rep Power
    532

    Re: Shutdown from hell on Andarine

    Sounds to me like you got some fake SARMS and were actually running a pro-hormone. SARMS can only be legally sold as a research chemical liquid. Any capsulated SARMS product is most likely going to be fake or laced with a pro-hormone. The SARMS source most of us on the board use is sarms1.com.

    You need to run a full and proper PCT to restart your body's natural testosterone production. I recommend the perfect PCT protocol -> http://www.evolutionary.org/the-perf...e-therapy-pct/

  5. #5
    Moderator Lev Butlerov's Avatar
    Join Date
    Feb 2015
    Posts
    3,206
    Rep Power
    0

    Re: Shutdown from hell on Andarine

    There is no way you could get so hardly suppressed just due to Andarine use. Seems like you were using a fake, which was in reality some prohormone, hence the side effects. Now you need to run a proper PCT in order to get recovered, and next time on, be more meticulous with the source you are using to get your SARMS.

  6. #6

    Re: Shutdown from hell on Andarine

    Thanks alot for your reply guys, much appreciated! Thought Uniquechems were legit, guess one learns from his mistakes...

    Will be far more careful in the future

  7. #7
    Moderator MasonicBodybuilder's Avatar
    Join Date
    Nov 2015
    Posts
    12,216
    Rep Power
    71

    Re: Shutdown from hell on Andarine

    This happens all too often and isn't right. There is no way you should be shut down like that from S4. Sucks you had to deal with it but at least you know who not to buy from next time.
    ***Canadians, hit me up on Wickr Mobile (MasonicBB) or PM if you are interested in SYN Pharma products***





  8. #8
    Good Broly
    Join Date
    Jul 2008
    Posts
    178
    Rep Power
    76

    Re: Shutdown from hell on Andarine

    Quote Quote posted by Anasurimbor View Post
    So, first post here. Not an native English speaker so bear with me.

    I decided to give Andarine (s4) a try to tighten up prior to summer. Having read that only a light pct was needed due to the nature of s4 I felt pretty safe, except for the ocular sides of course.

    Two months in, at the very end of my planned cycle I totally crashed, no libido, no erection and no energy. Felt like a girl to be honest. People whom I met even noticed the difference and asked me what happen, "Your face, you look so small".

    Seriously, I've previously done 12 months of T, with a easier recovery than this. I kinda panicked and shot some hcg, didn't help much, nolvaldex did make it better for a while, but after one month on it I ran out and went back to 0 libido again.

    Any idea wtf happened? As it's suppose to be not that suppressive? The supplier was Uniquech so I'm quite sure it was s4. Could it have been buildup of estrogen? Not planning on touching it again, just really curious about the causes of this crash.

    Any input is highly appreciated!
    I was once taking Andarine during PCT (in 2011, I think). Judging from the testosterone levels, 50 mg daily did not interfere with them much, although I was taking it only for 2 weeks. Naturally, if you are using it for 2 months, it must be visible.

Similar Threads

  1. Deca Shutdown or Tren Shutdown..?
    By Big O in forum Anabolic Steroids
    Replies: 31
    Last Post: 07-Oct-2006, 03:25 PM
  2. How can you tell you are shutdown..
    By CENTURION44 in forum Anabolic Steroids
    Replies: 27
    Last Post: 21-Jan-2005, 02:08 PM
  3. ok if shutdown is shutdown .......
    By VictorBR in forum Anabolic Steroids
    Replies: 5
    Last Post: 07-Oct-2004, 09:33 PM
  4. eq shutdown?
    By doitnow3 in forum Anabolic Steroids
    Replies: 34
    Last Post: 05-Sep-2003, 03:24 PM
  5. EQ and Shutdown
    By Guiness in forum Anabolic Steroids
    Replies: 1
    Last Post: 05-May-2003, 05:13 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •